Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quadratic forms in harmonic analysis and the Bochner-Eberlein theorem
HTML articles powered by AMS MathViewer

by Roger A. Horn PDF
Proc. Amer. Math. Soc. 52 (1975), 263-270 Request permission

Abstract:

New characterizations are given of the classes of functions on a locally compact Abelian group which are Fourier-Stieltjes transforms of: bounded measures, nonnegative bounded measures, and integrable functions. These characterizations are all of the same form, viz., that a positive definite Hermitian form dominate a symmetric quadratic form.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A35, 60E05
  • Retrieve articles in all journals with MSC: 43A35, 60E05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 263-270
  • MSC: Primary 43A35; Secondary 60E05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0374823-7
  • MathSciNet review: 0374823